blood pressure meds and side effects

More
1 year 7 months ago #2300 by JessNolan
JessNolan replied the topic: blood pressure meds and side effects
Hey there BoweSer, I do agree with everybody else out there and maybe you don’t care because I see that already a lot of people told you this, but I just wanted to leave this comment here saying that others are surely right – your blood pressure is indeed way too high about even thinking or trying to treat it only the natural way. although I’ve always said that people sometimes are taking pills and medications without even trying to deal with that problem natural which means that they started with medications too early, this case of yours doesn’t apply here. you do need medications because the blood pressure is, again, way too high. In fact, reading your comment and seeing how calmly you reacted to the fact that you have blood pressure of 180/120 made me understand and see that you have no idea about high blood pressure and what it can lead to. how dangerous, in fact, it is. I’ve got to say that I am now on a couple of different blood pressure drugs as well and I am having no noticeable or bad side effects from them. a doctor can surely try a few medications until they are going to find what it is the best medicine for you and until they would find those that won’t give you side effects or side effects barely noticeable as mine are. But again, I can see that you are inexperienced in this and that’s very good that you’ve asked for help and advice, so well – you’ve already been given advices, you’ve just got to listen to them, to listen to people who do have experience about this thing. if you think that we’re all here only trying to put you on meds without any reasons and you still decide to go naturally then trust me soon will come the time when you will regret that you’ve done it!

Please Log in or Create an account to join the conversation.

More
1 year 7 months ago #2301 by Boyter
Boyter replied the topic: blood pressure meds and side effects
Oh yeah, OP, you surely need to put in practice things as natural approaches such as diet and exercise and trust me that’s very and very good if you already started to utilize them, however your blood pressure is, as I see as everybody else here told you, beyond borderline now (if you would learn more about blood pressure you’ll see that it is now at such a level that the doctors are going to prescribe you entire lifestyle changes). And whether you do believe us or you don’t it really doesn’t matter because that’s true. as it has been said, that’s an extremely high blood pressure that requires immediate medical attention! you’ve asked for help and for advices so here is my honest advice: you should go and seek out a clinic right now until it is not too late! There are a lot of clinics that are of little cost, everything it takes it is a bit of time and googling if money is such a big problem. But even if there aren’t any cheap clinics then it doesn’t really matter because in such cases money don’t matter.

But trust me – you are going to need to be on antihypertensives, however at a blood pressure that it is more than 180 of the systolic number than you may very well requires diuretics either like for example hydrochlorothiazide as well as a beta blocker or an ACE inhibitor. I’m not very sure if you do understand what are we talking about here, but this is your life that you are talking about and putting at risk and a price can’t be place on its value because if you end up dying, money won’t safe you for sure. Trust me, you do not want to increase the risk of a stroke (because you have a big risk right now), of a heart attack as well as a renal failure because if either one happen…. Well.. I’m sorry. and thereby you TRULY need to let a doctor to prescribe a customized treatment plan and to closely monitor your progress until your blood pressure would be down enough for you to be out of risk. if you’re so afraid or whatever, just call an ambulance, tell your address and tell them your BP and so let them do the rest. And trust me that you need to be closely monitored for a while because for example, the sudden discontinue of beta blockers without a doctor supervision can have rebound tachycardia and thereby it can be fatal in case medical care is not given to that patient. There’s already a lot said and I wanted to add something more. I can add even more but I do not see you posting anything back and that’s why I think that so far this is enough for you to understand what to do. however if you do need something more, if you do have some questions then do not hesitate to ask me anything. I’m going to try to help you as I have learned a lot about this. best of luck!

Please Log in or Create an account to join the conversation.

More
1 year 7 months ago #2302 by Melody
Melody replied the topic: blood pressure meds and side effects
I think that you, OP, definitely should not be worried about the side effects of blood pressure medications because ACE inhibitors and diuretics are having some pretty mild side effects that are definitely tolerable and surely aren’t that bad as you think of them. other than simply urinating a little bit more frequently, I personally have never had anything else or considered to be an adverse effect. And yeah, I do know that there are people who might experience other things either because we are all different, but the thing is that they are definitely not that bad. What I am sure about is that the benefits I am getting from them by far is outweighing the risk of the mild side effect that I get and surely would outweigh for you and your situation of a blood pressure of 180/120! What I can suggest you is to start with this specific combination in case the side effects are such a big concern for you. go to a doctor and tell about this and that you’re afraid of the side effects. but going to a doctor is necessity.

The drugs in any other classes, even those including the beta blockers and the clonidine (alpha 2 adrenoceptor agonist), are very much more likely to have some side effects, like for example an initial sedation, however even so I have seen that in most of the cases the severity of those effects are getting lower and lower with time until none of them is still there. also, besides this those drugs are able to decrease the ability of your body to use the adipose tissue for the energy (like for example they could easily increase the body fat – something that people often experience when using those medications). you should talk with your doctor about all these things.

Whatever, I still have to say that I do agree with everybody else here saying that if you would leave it untreated or go only by natural you would face big problems. you need to go and get this problem addressed as soon as it is possible and you should stop reading the lists of the possible side effect on the product labels and be afraid of them. those are POSSIBLE side effects only and even if they do happen then, as it has been said up there by someone else – you just change the medication. trust me you’re going to be fine because the product labels is listing pretty much everything at all that has ever been reported in the clinical trials that it is involving thousands and thousands of the patients. What I am trying to say here is that this includes even those effects that are very much likely only coincidental which means that those effects are not caused by this specific treatment. you should look more only at the most common side effects which you’re going to see that they, in fact, are not that bad. But there’s no doubt that you’re now at such a high risk with such a high blood pressure that there are barely any POSSIBLE side effects that are worse than what risk are you exposed right now. so you’ve got to balance things out and decide it yourself. Good luck!

Please Log in or Create an account to join the conversation.

More
1 year 7 months ago #2303 by Boyter
Boyter replied the topic: blood pressure meds and side effects
Indeed, the ACE inhibitor drugs in the beginning are having a very and very safe profile and so they are appropriate first line drug and that’s why a lot of people end up prescribed these ones. they are not causing any increases in urination and they are definitely not causing a rebound tachycardia (a fast heart rate) when they are abruptly being stopped from being taken, unlike the Beta Blockers that do it in case of a sudden stop. in fact, the only side effect that it is most frequently reported it is only a cough that occurs especially at night (and this is most because of a secondary blockade of an enzyme that it is suppressing coughing and therefore it is making it much more likely to have the cough then). But even so, you need to take whatever your doctor tells you regardless of what you have read or seen here on the forum because this forum should only be used for ancillary advice and noting more as self medicating with the blood pressure medications (especially only by reading something on the internet) can be extremely and extremely dangerous and this definitely should be overseen and closely examined by a professional physician who can recommend either this is good or bad. Especially taking in consideration that you are not having any experience at all with blood pressure and blood pressure medications – it is near to the impossible to dose yourself. I mean, you can try guessing what’s the dosage that you need, however without any true knowledge of the pharmacokinetics this will remain only a guess and nothing more. I don’t know how you feel about this, but it wouldn’t be enough for me, I wouldn’t want to be dosed only by a guess. I would need something exact especially when it comes to my health and my life!

Please Log in or Create an account to join the conversation.

Time to create page: 0.059 seconds